Posted By Martha Pippitt on November 28, 1998 at 05:00:29:
I have been given Cardizem 120 mg in the U.S. which I took for one month until I ran out while we're in England and just recently deltiazem HCl 180mg for episodes of PSVT. These medications were given after episodes that had to be treated in the emergency room with adenosine. The deltiazem has been given to me in England where we are temporarily living. Is this an effective medication for reducing the incidence of PSVTs? The medication seems to be making me very tired, somewhat nauseous, and shaky. Will these symptoms wear off with time? What effect do Ca++ channel blockers have on depression? I have been on long term treatment, 50mg, of nortriptyline for depression and irritable bowel. I had ER treatment once in 1993, once in '95, and now in '98 I've been to the ER twice and have had 2 other episodes that converted on their own after about an hour. Is it likely that these episodes will increase in frequency? I'm concerned about being on so many medications at one time. I'm also on Prilosec for Barrett's esophagus. Thank you.